# SDR SWAA2023030800909

- Difficulty date: February 8, 2023
- Submitted: March 8, 2023
- Operation: Air carrier
- Aircraft: N567WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 32747
- Aircraft time: 67,166 hours, 34,728 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Track
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O FWD I/B SEAT TRACK HAS CORROSION ON LWR SURFACE. 8-36<[01] RECEIVED PART; NEW TRACK INSTALLED ON TASK CARD TTG8Q001YDLC.;[02] VERIFIED 1;
